# SDR REXA2025010800021

- Difficulty date: December 31, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N341PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15341
- Aircraft time: 22,196 hours, 17,112 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319963
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN LOWER SILL LOCATED BETWEEN FS 319.00 AND 349.00 WL 72.50 AT GALLEY SERVICE DOOR EXTERNAL CUTOUT STRUCTURE.  DUE TO EXCESIVE DAMAGE IN LOWER SILL LOCATED BETWEEN FS 319.00 AND 349.00 WL 72.50 AT GALLEY SERVICE DOOR EXTERNAL CUTOUT STRUCTURE WAS REPLACED PER CRJ-900 SRM 53-21-43-101-001-A03, SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01
